# SDR IPXA09555753

- Difficulty date: April 9, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 17,748 hours, 11,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101623
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT AT BULK CARGO COMPARTMENT FUSELAGE FRAME STA 1500, S25L &26L.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101 SHT 1.  REMOVED 2 STRINGER CLIPS STA 1500 LT S25L & 26L IAW SRM 53-40-02.  CUT OUT DENT AREA IAW EA 757-53-A1862.  HFEC IAW NTM 51-00-19 PT6, NO CRACKS FOUND.  FAB PARTS ON MAE TL T9/789659 7075-T6511 ACC PER EA 757-5362-27-A1862 & IPXA EO B757-5310-33349-A.
